Apr 24, 2011
I am currently taking a combination of four antiretrovirals which seem to work very well. Last week, I was prescribed Levaquin 500 mg for a sinus infection. When my CBC was run this week, my platelets had dropped somewhat. Do you feel that Levaquin can cause the platelets to drop?
| Response from Dr. Holodniy
Unlikely, but you don't indicate what antiretrovirals you are taking and what your starting platelet count was and how much it dropped.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue A Symptom Of Acute HIV Infection?
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.